# SDR AU971576

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA227AC
- System (JASC): 2730 · Elevator Control System
- Part: Rod End
- Part number: MS211518
- Condition: Creased
- Location: Elevator Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR CONTROL ROD END BEARING RETAINER/DUST SEAL CREASED ON BOTH SIDES OF ROD END DUST COVERS. FOUND DURING AD/SWSA226-82.
